# SDR CALA2025121912269

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 124,027 hours, 12,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) RESERVOIR PRESSURE LEVEL CHECK PROCEDURE, R4 DOOR, EPAS BATTERY PACK GREEN TEST LIGHT INOPERATIVE.  REPLACED EPAS 9V BATTERIES AT R4 DOOR IAW AMM 52-11-20-400-806-002. OPS CHECKED GOOD.
